Der Rationalitätsbegriff der naturalistischen Religionskritik

Schlieter, Jens (2012). Der Rationalitätsbegriff der naturalistischen Religionskritik. In: Berner, Ulrich; Quack, Johannes (eds.) Religion und Kritik in der Moderne. Religionen in der pluralen Welt : religionswissenschaftliche Studien: Vol. 9 (pp. 197-220). Münster: LIT

Full text not available from this repository. (Request a copy)

Item Type:

Book Section (Book Chapter)

Division/Institute:

06 Faculty of Humanities > Department of Art and Cultural Studies > Institute for the Science of Religion
06 Faculty of Humanities > Other Institutions > Walter Benjamin Kolleg (WBKolleg) > Center for Global Studies (CGS)

UniBE Contributor:

Schlieter, Jens

Subjects:

200 Religion

ISBN:

978-3-643-10548-6

Series:

Religionen in der pluralen Welt : religionswissenschaftliche Studien

Publisher:

LIT

Language:

German

Submitter:

Jens Schlieter

Date Deposited:

27 Jan 2014 10:07

Last Modified:

08 Feb 2018 08:08

URI:

https://boris.unibe.ch/id/eprint/40567

Actions (login required)

Edit item Edit item
Provide Feedback